MAUDE Adverse Event Report: MEDICAL PRODUCTS LABORATORIES, INC. DURAFLOR HALO 5% VARNISH

MEDICAL PRODUCTS LABORATORIES, INC. DURAFLOR HALO 5% VARNISH
Model Number 1030-WB32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Diarrhea (1811); Headache (1880); Constipation (3274)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product not returned for evaluation.
 
Event or Problem Description
A child had a duraflor halo treatment.Later that day the child experienced diarrhea and headaches.Parent administered tylenol.This was the first time that the patient in question used this product.The patient is allergic to soy, she is dairy intolerant, and has coeliac.

Brand Name
DURAFLOR HALO 5% VARNISH
Common Device Name
VARNISH
Manufacturer (Section D)
MEDICAL PRODUCTS LABORATORIES, INC.
9990 global road
philadelphia PA 19115
MDR Report Key6604514
Report Number1941138-2017-00002
Device Sequence Number1010155
Product Code LBH
UDI-Device Identifier00686864026662
UDI-Public00686864026662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number1030-WB32
Device Catalogue Number1030-WB32
Device Lot Number53156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2017
Initial Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR